# SDR QXEA2016072900485

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 13,241 hours, 14,013 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, DISCOVERED RIGHT MAIN INBOARD AND OUTBOARD  WHEELS SMOKING.  SMOKE IS COMING FROM THE BRAKE AREA OF THE WHEEL. REMOVED NR 3 AND 4 MAIN WHEEL TIRES AND INSPECTED THE BRAKES AND AXLES, NO  DEFECTS NOTED.   REPLACED NR 3 AND 4  MAIN TIRES IAW T/C 6324101, PERFORMED  ANTI-SKID BITE TEST IAW 32-46-00-720-801. TESTED GOOD, WITH NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
